# SDR UIEA200400198

- Difficulty date: November 16, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Engine: Ge CF650E2
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 33205001
- Part serial: 452423
- Condition: Leaking
- Location: Nr 8 Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, J, A

## Discrepancy

DURING CLIMB-OUT, NR 4 HYDRAULIC SYSTEM LOW QUANTITY LIGHT CAME ON WITH A DROP OF SYSTEM QUANTITY OIL FROM 8.5 TO 2.5, SYSTEM WAS SHUTDOWN.  QUANTITY REMAINED AT 2.5.  TURNED ADP TO CONTINUOUS, QUANTITY STARTED DROPPING, SYSTEM SHUTDOWN.  REF: LOG PAGE 537018, FUEL JETTISONED FROM 82.7 TO 47.1.  REMOVED AND REPLACED NR 8 SPOILER ACTUATOR IAW MM 27-61-04.  OPS AND LEAK CHECK OK.  REMOVED SPOILER ACTUATOR, PN 33205001, SN 452423.
